# SDR SIMA20240804001

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 17,657 hours, 11,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS AT PAX ENTRANCE BADLY FADED RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS AT PAX ENTRANCE IAW ERJ 175 AMM 33-50-21 OPS CHK GOOD NO DEFECTS NOTED
